EconPapers    
Economics at your fingertips  
 

Helmholtz Theorem for Nondifferentiable Hamiltonian Systems in the Framework of Cresson’s Quantum Calculus

Frédéric Pierret and Delfim F. M. Torres

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We derive the Helmholtz theorem for nondifferentiable Hamiltonian systems in the framework of Cresson’s quantum calculus. Precisely, we give a theorem characterizing nondifferentiable equations, admitting a Hamiltonian formulation. Moreover, in the affirmative case, we give the associated Hamiltonian.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/8073023

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:8073023

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:8073023